RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Teor. Igr Pril.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Teor. Igr Pril., 2010, Volume 2, Issue 4, Pages 74–83 (Mi mgta48)  

This article is cited in 14 scientific papers (total in 14 papers)

To the non-stationary problem of the group pursuit with phase restrictions

Nikolay N. Petrov

Faculty of Mathematics, Udmurt State University, Izhevsk

Abstract: In this article two linear non-stationary pursuit-evasion problems with one evader and the group of pursuers under condition of equivalent dynamic possibilities and that the evader can not leave the certain set are considered. It's proved that if the number of pursuers is less than the dimension of the space, then the evader can avoid meeting on the interval $[t_0,\infty)$.

Keywords: differential game, group pursuit, evasion problem.

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2014, 75:8, 1525–1531

UDC: 517.977
BBK: 22.18

Citation: Nikolay N. Petrov, “To the non-stationary problem of the group pursuit with phase restrictions”, Mat. Teor. Igr Pril., 2:4 (2010), 74–83; Autom. Remote Control, 75:8 (2014), 1525–1531

Citation in format AMSBIB
\Bibitem{Pet10}
\by Nikolay~N.~Petrov
\paper To the non-stationary problem of the group pursuit with phase restrictions
\jour Mat. Teor. Igr Pril.
\yr 2010
\vol 2
\issue 4
\pages 74--83
\mathnet{http://mi.mathnet.ru/mgta48}
\transl
\jour Autom. Remote Control
\yr 2014
\vol 75
\issue 8
\pages 1525--1531
\crossref{https://doi.org/10.1134/S0005117914080153}


Linking options:
  • http://mi.mathnet.ru/eng/mgta48
  • http://mi.mathnet.ru/eng/mgta/v2/i4/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Vinogradova, “O poimke dvukh ubegayuschikh v zadache prostogo presledovaniya s fazovymi ogranicheniyami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 4, 3–8  mathnet
    2. Marina N. Vinogradova, “O poimke dvukh ubegayuschikh v nestatsionarnoi zadache prostogo presledovaniya”, MTIP, 4:1 (2012), 21–31  mathnet
    3. M. N. Vinogradova, “O poimke dvukh ubegayuschikh v zadache prostogo presledovaniya”, Izv. IMI UdGU, 2012, no. 1(39), 26–27  mathnet
    4. N. N. Petrov, N. A. Soloveva, “Gruppovoe presledovanie v rekurrentnykh differentsialnykh igrakh”, Izv. IMI UdGU, 2012, no. 1(39), 99–100  mathnet
    5. E. V. Kotlyachkova, “Prostoe presledovanie s fazovymi ogranicheniyami v klasse impulsnykh strategii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 3, 48–52  mathnet
    6. N. N. Petrov, K. A. Schelchkov, “K zadache Chernousko”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 4, 62–67  mathnet
    7. Petrov N.N., Solov'eva N.A., “Problem of Pursuit of a Group of Coordinated Evaders in Linear Recurrent Differential Games”, J. Comput. Syst. Sci. Int., 51:6 (2012), 770–778  crossref  mathscinet  zmath  isi  elib  elib
    8. M. N. Vinogradova, N. N. Petrov, N. A. Soloveva, “Poimka dvukh skoordinirovannykh ubegayuschikh v lineinykh rekurrentnykh differentsialnykh igrakh”, Tr. IMM UrO RAN, 19, no. 1, 2013, 41–48  mathnet  mathscinet  elib
    9. L. S. Chirkova, “Uklonenie ot gruppy inertsionnykh ob'ektov v igre chetvertogo poryadka”, Izv. IMI UdGU, 2013, no. 2(42), 58–101  mathnet
    10. N. A. Soloveva, “Gruppovoe presledovanie v rekurrentnom primere L. S. Pontryagina”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 3, 83–89  mathnet
    11. Lyubov S. Chirkova, “Uklonenie ot vstrechi v konuse v differentsialnoi igre tretego poryadka”, MTIP, 6:3 (2014), 93–104  mathnet
    12. M. N. Vinogradova, “O poimke dvukh ubegayuschikh v odnoi nestatsionarnoi zadache gruppovogo presledovaniya s fazovymi ogranicheniyami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:1 (2015), 12–20  mathnet  elib
    13. E. V. Kotlyachkova, “K nestatsionarnoi zadache prostogo presledovaniya v klasse impulsnykh strategii”, Izv. IMI UdGU, 2015, no. 1(45), 106–113  mathnet  elib
    14. L. S. Chirkova, “Uklonenie v konuse ot “myagkoi poimki” v igre chetvertogo poryadka”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:4 (2015), 526–533  mathnet  elib
  • Математическая теория игр и её приложения
    Number of views:
    This page:552
    Full text:175
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020